(navigation image)
Home American Libraries | Canadian Libraries | Universal Library | Community Texts | Project Gutenberg | Children's Library | Biodiversity Heritage Library | Additional Collections
Search: Advanced Search
Anonymous User (login or join us)

View the book

item image

Read Online
(2.1 M)PDF (Jstor.org)
(126.8 K)EPUB
(72.5 K)Full Text
(420.3 K)DjVu

All Files: HTTPS

Help reading texts



The Theory of Progressive Taxation (June 1, 1893)

Author: Edwin R. A. Seligman
Volume: 8
Publisher: Political Science Quarterly
Language: English
Book contributor: JSTOR
Collection: jstor_polisciequar; jstor_ejc; additional_collections


"The Theory of Progressive Taxation" is an article from Political Science Quarterly, Volume 8.

View more articles from Political Science Quarterly.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-2139643

See also: JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

Be the first to write a review
Downloaded 16 times

Selected metadata

Identifier: jstor-2139643
Article-type: research-article
Imagecount: 33
Issn: 00323195
Journalabbrv: polisciequar
Journaltitle: Political Science Quarterly
Mediatype: texts
Pagerange: 220-251
Source: http://www.jstor.org/stable/10.2307/2139643
Identifier-access: http://archive.org/details/jstor-2139643
Identifier-ark: ark:/13960/t5n88q753
Ppi: 300
Ocr: ABBYY FineReader 8.0